Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Missed periods, negative pregnancy test, had taken i-pill post sex. Pregnancy or side effects of pill?

i had my last period on 14th november..after that i had sex with myboyfriend on 24th of november and i had i- pill next day .....following that we had sex but he never ejaculated inside ......but now i missed my periods and i checked through preganacy kit 3times allthe time it is coming negative.....till date i never got my periods it due to i-pill or m i pregnant( i m using i-pill regularly from four to five months)or may i be pregnant ... please help mee.....
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

Welcome to healthcare magic. I have read your question.

I would like to reply as below:

1) This seems to be side effect of i pill.

2) Please get serum beta hCG blood test to confirm pregnancy if still in doubt.

If you have any further queries, let me know so that I can help you much better.

Wish you good health.

Dr. Soumya
Answered: Thu, 10 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor